Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The uniqueness of Hermite series under Poisson-Abel summability


Author: Lawrence S. Kroll
Journal: Trans. Amer. Math. Soc. 135 (1969), 167-192
MSC: Primary 42.20
DOI: https://doi.org/10.1090/S0002-9947-1969-0233145-7
MathSciNet review: 0233145
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0233145-7
Article copyright: © Copyright 1969 American Mathematical Society